# SDR HALA2009011800025

- Difficulty date: January 18, 2009
- Submitted: January 19, 2009
- Operation: Air carrier
- Aircraft: N590HA
- Make and model: Boeing 767-3CB
- Aircraft serial: 33467
- Aircraft time: 23,753 hours, 4,510 cycles
- Engine: Pwa PW4060
- System (JASC): 7320 · Fuel Controlling System
- Part: Fmu
- Part number: 731011540
- Part serial: F26320
- Condition: Malfunctioned
- Location: Lt Engine
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

ETOPS SIGNIFICANT SYSTEM, BTB LT ENG WOULD NOT START W/ENG VALVE LIGHT ON.  N2-28 PERCENT WITH FUEL ON, NO LIGHT OFF.  REPLACED FMU PER TASK 73-21-01 OPS CKS AND LEAK CKS GOOD.  OK FOR SERVICE.
